July  2013, 9(3): 525-530. doi: 10.3934/jimo.2013.9.525

Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs

1. 

Department of Mathematics, Chongqing Normal University, Chongqing 400047

2. 

Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong, China

3. 

Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong

Received  May 2012 Revised  March 2013 Published  April 2013

In this paper, we establish a strong duality theorem for Mond-Weir type multiobjective higher order nondifferentiable symmetric dual programs. Our works correct some deficiencies in recent papers [higher-order symmetric duality in nondifferentiable multiobjective programming problems, J. Math. Anal. Appl. 290(2004)423-435] and [A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Appl. Math. Letters 24(2011) 1308-1311].
Citation: Xinmin Yang, Jin Yang, Heung Wing Joseph Lee. Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs. Journal of Industrial & Management Optimization, 2013, 9 (3) : 525-530. doi: 10.3934/jimo.2013.9.525
References:
[1]

R. P. Agarwal, I. Ahmad and S. K. Gupta, A note on higher order nondifferentiable symmetric duality in multiobjective programming,, Applied Mathematics Letters, 24 (2011), 1308. doi: 10.1016/j.aml.2011.02.021.

[2]

A. Batatorescu, V. Preda and M Beldiman, Higher-order symmetric multiobjective duality involving generalized $(F,\rho,\gamma,b)$-convexity,, Rev. Roumaine Math. Pures Appl., 52 (2007), 619.

[3]

X. Chen, Higher order symmetric duality in non-differentiable multiobjective programming problems,, J. Math. Anal. Appl., 290 (2004), 423. doi: 10.1016/j.jmaa.2003.10.004.

[4]

M. Schechter, More on subgradient duality,, J. Math. Anal. Appl., 71 (1979), 251. doi: 10.1016/0022-247X(79)90228-2.

[5]

X. M. Yang, On second order symmetric duality in nondifferentiable multiobjective programming,, Journal of Industrial and Management Optimization, 5 (2009), 697. doi: 10.3934/jimo.2009.5.697.

[6]

X. M. Yang, On symmetric and self duality in vector optimization problem,, Journal of Industrial and Management Optimization, 7 (2011), 523. doi: 10.3934/jimo.2011.7.523.

[7]

X. M. Yang and X. Q. Yang, A note on mixed type converse duality in multiobjective programming problems,, Journal of Industrial and Management Optimization, 6 (2010), 497. doi: 10.3934/jimo.2010.6.497.

[8]

X. M. Yang, X. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective programming with invexity,, Journal of Industrial and Management Optimization, 4 (2008), 385. doi: 10.3934/jimo.2008.4.385.

[9]

X. M. Yang, X. Q. Yang, K. L. Teo and S. H. Hou, Second-order symmetric duality in non-differentiable multiobjective programming with $F$-convexity,, European J. Oper. Res., 164 (2005), 406. doi: 10.1016/j.ejor.2003.04.007.

show all references

References:
[1]

R. P. Agarwal, I. Ahmad and S. K. Gupta, A note on higher order nondifferentiable symmetric duality in multiobjective programming,, Applied Mathematics Letters, 24 (2011), 1308. doi: 10.1016/j.aml.2011.02.021.

[2]

A. Batatorescu, V. Preda and M Beldiman, Higher-order symmetric multiobjective duality involving generalized $(F,\rho,\gamma,b)$-convexity,, Rev. Roumaine Math. Pures Appl., 52 (2007), 619.

[3]

X. Chen, Higher order symmetric duality in non-differentiable multiobjective programming problems,, J. Math. Anal. Appl., 290 (2004), 423. doi: 10.1016/j.jmaa.2003.10.004.

[4]

M. Schechter, More on subgradient duality,, J. Math. Anal. Appl., 71 (1979), 251. doi: 10.1016/0022-247X(79)90228-2.

[5]

X. M. Yang, On second order symmetric duality in nondifferentiable multiobjective programming,, Journal of Industrial and Management Optimization, 5 (2009), 697. doi: 10.3934/jimo.2009.5.697.

[6]

X. M. Yang, On symmetric and self duality in vector optimization problem,, Journal of Industrial and Management Optimization, 7 (2011), 523. doi: 10.3934/jimo.2011.7.523.

[7]

X. M. Yang and X. Q. Yang, A note on mixed type converse duality in multiobjective programming problems,, Journal of Industrial and Management Optimization, 6 (2010), 497. doi: 10.3934/jimo.2010.6.497.

[8]

X. M. Yang, X. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective programming with invexity,, Journal of Industrial and Management Optimization, 4 (2008), 385. doi: 10.3934/jimo.2008.4.385.

[9]

X. M. Yang, X. Q. Yang, K. L. Teo and S. H. Hou, Second-order symmetric duality in non-differentiable multiobjective programming with $F$-convexity,, European J. Oper. Res., 164 (2005), 406. doi: 10.1016/j.ejor.2003.04.007.

[1]

Xinmin Yang, Xiaoqi Yang, Kok Lay Teo. Higher-order symmetric duality in multiobjective programming with invexity. Journal of Industrial & Management Optimization, 2008, 4 (2) : 385-391. doi: 10.3934/jimo.2008.4.385

[2]

Liping Tang, Xinmin Yang, Ying Gao. Higher-order symmetric duality for multiobjective programming with cone constraints. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-12. doi: 10.3934/jimo.2019033

[3]

Xinmin Yang. On second order symmetric duality in nondifferentiable multiobjective programming. Journal of Industrial & Management Optimization, 2009, 5 (4) : 697-703. doi: 10.3934/jimo.2009.5.697

[4]

Xinmin Yang, Xiaoqi Yang. A note on mixed type converse duality in multiobjective programming problems. Journal of Industrial & Management Optimization, 2010, 6 (3) : 497-500. doi: 10.3934/jimo.2010.6.497

[5]

Regina S. Burachik, Xiaoqi Yang. Asymptotic strong duality. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 539-548. doi: 10.3934/naco.2011.1.539

[6]

Qinghong Zhang, Gang Chen, Ting Zhang. Duality formulations in semidefinite programming. Journal of Industrial & Management Optimization, 2010, 6 (4) : 881-893. doi: 10.3934/jimo.2010.6.881

[7]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

[8]

Frank Arthur, Xiaodong Yan, Mingfeng Zhao. A Liouville-type theorem for higher order elliptic systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3317-3339. doi: 10.3934/dcds.2014.34.3317

[9]

Engu Satynarayana, Manas R. Sahoo, Manasa M. Higher order asymptotic for Burgers equation and Adhesion model. Communications on Pure & Applied Analysis, 2017, 16 (1) : 253-272. doi: 10.3934/cpaa.2017012

[10]

Mansoureh Alavi Hejazi, Soghra Nobakhtian. Optimality conditions for multiobjective fractional programming, via convexificators. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-9. doi: 10.3934/jimo.2018170

[11]

Xian-Jun Long, Nan-Jing Huang, Zhi-Bin Liu. Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs. Journal of Industrial & Management Optimization, 2008, 4 (2) : 287-298. doi: 10.3934/jimo.2008.4.287

[12]

Andrzej Nowakowski, Jan Sokolowski. On dual dynamic programming in shape control. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2473-2485. doi: 10.3934/cpaa.2012.11.2473

[13]

Annamaria Barbagallo, Rosalba Di Vincenzo, Stéphane Pia. On strong Lagrange duality for weighted traffic equilibrium problem. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1097-1113. doi: 10.3934/dcds.2011.31.1097

[14]

Frank Arthur, Xiaodong Yan. A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type. Communications on Pure & Applied Analysis, 2016, 15 (3) : 807-830. doi: 10.3934/cpaa.2016.15.807

[15]

Yanqun Liu. Duality in linear programming: From trichotomy to quadrichotomy. Journal of Industrial & Management Optimization, 2011, 7 (4) : 1003-1011. doi: 10.3934/jimo.2011.7.1003

[16]

Xinmin Yang. On symmetric and self duality in vector optimization problem. Journal of Industrial & Management Optimization, 2011, 7 (3) : 523-529. doi: 10.3934/jimo.2011.7.523

[17]

Yong Fang, Patrick Foulon, Boris Hasselblatt. Zygmund strong foliations in higher dimension. Journal of Modern Dynamics, 2010, 4 (3) : 549-569. doi: 10.3934/jmd.2010.4.549

[18]

Sylvia Anicic. Existence theorem for a first-order Koiter nonlinear shell model. Discrete & Continuous Dynamical Systems - S, 2019, 12 (6) : 1535-1545. doi: 10.3934/dcdss.2019106

[19]

Ming Su, Arne Winterhof. Hamming correlation of higher order. Advances in Mathematics of Communications, 2018, 12 (3) : 505-513. doi: 10.3934/amc.2018029

[20]

Yuhua Sun, Laisheng Wang. Optimality conditions and duality in nondifferentiable interval-valued programming. Journal of Industrial & Management Optimization, 2013, 9 (1) : 131-142. doi: 10.3934/jimo.2013.9.131

2018 Impact Factor: 1.025

Metrics

  • PDF downloads (4)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]